German Shepherd Dog Forums - View Single Post - Skin issue..allergies or side effects of meds/treatsments.
View Single Post
Old 06-30-2014, 09:56 PM   #1 (permalink)
hev1128
Member
 
Join Date: Jun 2014
Location: Medford, NJ
Posts: 56
Default Skin issue..allergies or side effects of meds/treatsments.

Background for those that don't know us.
Ginger is a 4year old rescue we got at the beginning of June.
She's amazing...but has health issues. we've discovered torn ACLs on both legs (OLD injuries) and are working with supplements/meds and rehab as treatment.
she is on Welactin, Dasaquin, Meloxicam, Gabapentin and Adaquan injections. And benedryl.
She also has an ear infection(bacterial and yeast) which she has had since the shelter. cleaning twice daily. She is on sentinel heartworm and parastar flea and tick. I feed Wellness Core Grain Free Large Breed.

Needless to say, I've been up close and personal with her since we got her. I brush her a couple times a week (she loves it). Tonight while I was rubbing her belly I felt flaky/scabby skin. I looked closer and the skin/scab came off easily (with hair attached) but left some rawness. there is a small cluster of these "sores". I cleaned them and rubbed them with udder butter. (great for dryness and sores if you've never tried it) but now I'm worried.

I will be calling the vet tomorrow but figured I'd ask you all for your thoughts. I got a pic...but am having trouble figuring that part of this site out.
Thoughts?
hev1128 is offline   Reply With Quote